# SDR SWAA2025082206733

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 61,131 hours, 33,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CLOSE ASSIST HANDLE IS LOOSE<[01] SECURED FWD ENTRY DOOR CLOSE ASSIST HANDLE; REF. AMM 52-11-31.
